# SDR DALA2022052603649

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,259 hours, 26,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:13D . CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY SEAT ISLE LIGHT AT 13D PER A320 AMM 33-50. OPS CK GOOD. (2250480)
